Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014 (2014), Article ID 856183, 7 pages
http://dx.doi.org/10.1155/2014/856183
Research Article

Solvability of a Quadratic Integral Equation of Fredholm Type with Supremum in Hölder Spaces

1Department of Mathematics, University of Las Palmas de Gran Canaria, Campus de Tafira Baja, 35017 Las Palmas de Gran Canaria, Spain
2Department of Mathematics, Rzeszów University of Technology, Aleja Powstańców Warszawy 12, 35-959 Rzeszów, Poland

Received 14 December 2013; Accepted 27 January 2014; Published 29 April 2014

Academic Editor: Józef Banaś

Copyright © 2014 J. Caballero Mena et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. K. M. Case and P. F. Zweifel, Linear Transport Theory, Addison-Wesley, Reading, Mass, USA, 1967. View at MathSciNet
  2. S. Chandrasekhar, Radiative Transfer, Dover Publications, New York, NY, USA, 1960. View at MathSciNet
  3. S. Hu, M. Khavanin, and W. Zhuang, “Integral equations arising in the kinetic theory of gases,” Applicable Analysis, vol. 34, no. 3-4, pp. 261–266, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. C. T. Kelley, “Approximation of solutions of some quadratic integral equations in transport theory,” Journal of Integral Equations, vol. 4, no. 3, pp. 221–237, 1982. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. Banaś, M. Lecko, and W. G. El-Sayed, “Existence theorems for some quadratic integral equations,” Journal of Mathematical Analysis and Applications, vol. 222, no. 1, pp. 276–285, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. J. Banaś, J. Caballero, J. Rocha, and K. Sadarangani, “Monotonic solutions of a class of quadratic integral equations of Volterra type,” Computers & Mathematics with Applications, vol. 49, no. 5-6, pp. 943–952, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. J. Caballero, J. Rocha, and K. Sadarangani, “On monotonic solutions of an integral equation of Volterra type,” Journal of Computational and Applied Mathematics, vol. 174, no. 1, pp. 119–133, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. M. A. Darwish, “On solvability of some quadratic functional-integral equation in Banach algebra,” Communications in Applied Analysis, vol. 11, no. 3-4, pp. 441–450, 2007. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. A. Darwish and S. K. Ntouyas, “On a quadratic fractional Hammerstein-Volterra integral equation with linear modification of the argument,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 11, pp. 3510–3517, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. A. Darwish, “On quadratic integral equation of fractional orders,” Journal of Mathematical Analysis and Applications, vol. 311, no. 1, pp. 112–119, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. P. Agarwal, J. Banaś, K. Banaś, and D. O'Regan, “Solvability of a quadratic Hammerstein integral equation in the class of functions having limits at infinity,” Journal of Integral Equations and Applications, vol. 23, no. 2, pp. 157–181, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. D. D. Bainov and S. G. Hristova, Differential Equations With Maxima, Taylor and Francis, Chapmon and Hall, 2011.
  13. S. G. Hristova and D. D. Bainov, “Monotone-iterative techniques of V. Lakshmikantham for a boundary value problem for systems of impulsive differential equations with ‘supremum’,” Journal of Mathematical Analysis and Applications, vol. 172, no. 2, pp. 339–352, 1993. View at Publisher · View at Google Scholar · View at MathSciNet
  14. J. Henderson and S. G. Hristova, “Eventual practical stability and cone valued Lyapunov functions for differential equations with ‘Maxima’,” Communications in Applied Analysis, vol. 14, no. 3-4, pp. 515–524, 2010. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. R. P. Agarwal and S. Hristova, “Strict stability in terms of two measures for impulsive differential equations with ‘supremum’,” Applicable Analysis, vol. 91, no. 7, pp. 1379–1392, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Bohner, S. G. Hristova, and K. Stefanova, “Nonlinear integral inequalities involving maxima of the unknown scalar functions,” Mathematical Inequalities & Applications, vol. 15, no. 4, pp. 811–825, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. A. Golev, S. Hristova, and A. Rahnev, “An algorithm for approximate solving of differential equations with “Maxima”,” Computers & Mathematics with Applications, vol. 60, no. 10, pp. 2771–2778, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J. Caballero, B. López, and K. Sadarangani, “On monotonic solutions of an integral equation of Volterra type with supremum,” Journal of Mathematical Analysis and Applications, vol. 305, no. 1, pp. 304–315, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. M. A. Darwish, “On monotonic solutions of a singular quadratic integral equation with supremum,” Dynamic Systems and Applications, vol. 17, no. 3-4, pp. 539–550, 2008. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  20. M. A. Darwish and K. Sadarangani, “Nondecreasing solutions of a quadratic Abel equation with supremum in the kernel,” Applied Mathematics and Computation, vol. 219, no. 14, pp. 7830–7836, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  21. J. Banaś and R. Nalepa, “On the space of functions with growths tempered by a modulus of continuity and its applications,” Journal of Function Spaces and Applications, vol. 2013, Article ID 820437, 13 pages, 2013. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet